# SDR DL76L952924

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Shorted
- Location: Fwd Cabin 1c
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, HAD SMOKE AND SPARKS FROM UNDER F/C SEAT 1C.  FOUND WIRE FOR SEAT ADJUSTMENT MOTOR CHAFED AND SHORTED.  REPAIRED WIRE, OPERATION NORMAL.
